Citation:
M. A. Pakhnin, T. A. Suslina, “Operator error estimates for homogenization of the elliptic Dirichlet problem in a bounded domain”, Algebra i Analiz, 24:6 (2012), 139–177; St. Petersburg Math. J., 24:6 (2013), 949–976
\Bibitem{PakSus12}
\by M.~A.~Pakhnin, T.~A.~Suslina
\paper Operator error estimates for homogenization of the elliptic Dirichlet problem in a~bounded domain
\jour Algebra i Analiz
\yr 2012
\vol 24
\issue 6
\pages 139--177
\mathnet{http://mi.mathnet.ru/aa1312}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3097556}
\zmath{https://zbmath.org/?q=an:1280.35010}
\elib{https://elibrary.ru/item.asp?id=20730186}
\transl
\jour St. Petersburg Math. J.
\yr 2013
\vol 24
\issue 6
\pages 949--976
\crossref{https://doi.org/10.1090/S1061-0022-2013-01274-X}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000331545300006}
\elib{https://elibrary.ru/item.asp?id=21891017}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84888112698}
Linking options:
https://www.mathnet.ru/eng/aa1312
https://www.mathnet.ru/eng/aa/v24/i6/p139
This publication is cited in the following 36 articles:
Kirill Cherednichenko, Alexander V. Kiselev, Igor Velčić, Josip Žubrinić, “Effective Behaviour of Critical-Contrast PDEs: Micro-Resonances, Frequency Conversion, and Time Dispersive Properties. II”, Commun. Math. Phys., 406:4 (2025)
T. A. Suslina, “Homogenization of elliptic and parabolic equations with periodic coefficients in a bounded domain under the Neumann condition”, Izv. Math., 88:4 (2024), 678–759
T. A. Suslina, “Operator-theoretic approach to the homogenization of Schrödinger-type equations with periodic coefficients”, Russian Math. Surveys, 78:6 (2023), 1023–1154
Willi Jäger, Antoine Tambue, Jean Louis Woukeng, “Approximation of homogenized coefficients in deterministic homogenization and convergence rates in the asymptotic almost periodic setting”, Anal. Appl., 21:05 (2023), 1311
N. N. Senik, “On Homogenization for Piecewise Locally Periodic Operators”, Russ. J. Math. Phys., 30:2 (2023), 270
V. A. Sloushch, T. A. Suslina, “Operator estimates for homogenization of higher-order elliptic operators with periodic coefficients”, St. Petersburg Math. J., 35:2 (2024), 327–375
Meshkova Yu.M., “On Operator Error Estimates For Homogenization of Hyperbolic Systems With Periodic Coefficients”, J. Spectr. Theory, 11:2 (2021), 587–660
N. N. Senik, “On homogenization for locally periodic elliptic and parabolic operators”, Funct. Anal. Appl., 54:1 (2020), 68–72
M. A. Dorodnyi, T. A. Suslina, “Homogenization of the hyperbolic equations with periodic coefficients in Rd: Sharpness of the results”, St. Petersburg Math. J., 32:4 (2021), 605–703
Meshkova Yu.M., “On Homogenization of the First Initial-Boundary Value Problem For Periodic Hyperbolic Systems”, Appl. Anal., 99:9 (2020), 1528–1563
Suslina T.A., “Homogenization of Higher-Order Parabolic Systems in a Bounded Domain”, Appl. Anal., 98:1-2, SI (2019), 3–31
Wang J., Zhao J., “Convergence Rates of Nonlinear Stokes Problems in Homogenization”, Bound. Value Probl., 2019, UNSP 96
Suslina T.A., “Homogenization of the Stationary Maxwell System With Periodic Coefficients in a Bounded Domain”, Arch. Ration. Mech. Anal., 234:2 (2019), 453–507
Zhao J., Wang J., “Convergence Rates in Homogenization of P-Laplace Equations”, Bound. Value Probl., 2019:1 (2019), 143
Zhao J., Wang J., “Homogenization of Nonlinear Equations With Mixed Boundary Conditions”, J. Math. Phys., 60:8 (2019), 081512
Jie Zhao, Juan Wang, “Convergence Rates in Homogenization of the Mixed Boundary Value Problems”, Mathematical Problems in Engineering, 2019 (2019), 1
Sh. Gu, “Convergence rates of Neumann problems for Stokes systems”, J. Math. Anal. Appl., 457:1 (2018), 305–321
W. Niu, Zh. Shen, Ya. Xu, “Convergence rates and interior estimates in homogenization of higher order elliptic systems”, J. Funct. Anal., 274:8 (2018), 2356–2398
T. A. Suslina, “Homogenization of the Neumann problem for higher order elliptic equations with periodic coefficients”, Complex Var. Elliptic Equ., 63:7-8, SI (2018), 1185–1215
T. A. Suslina, “Homogenization of a stationary periodic Maxwell system in a bounded domain with constant magnetic permeability”, St. Petersburg Math. J., 30:3 (2019), 515–544